Théorie des modèles et conjecture de Manin-Mumford
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 870, 23 p.
@incollection{SB_1999-2000__42__137_0,
     author = {Bouscaren, \'Elisabeth},
     title = {Th\'eorie des mod\`eles et conjecture de {Manin-Mumford}},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     series = {Ast\'erisque},
     note = {talk:870},
     pages = {137--159},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     mrnumber = {1886759},
     zbl = {0994.03033},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1999-2000__42__137_0/}
}
TY  - CHAP
AU  - Bouscaren, Élisabeth
TI  - Théorie des modèles et conjecture de Manin-Mumford
BT  - Séminaire Bourbaki : volume 1999/2000, exposés 865-879
AU  - Collectif
T3  - Astérisque
N1  - talk:870
PY  - 2002
SP  - 137
EP  - 159
IS  - 276
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1999-2000__42__137_0/
LA  - fr
ID  - SB_1999-2000__42__137_0
ER  - 
%0 Book Section
%A Bouscaren, Élisabeth
%T Théorie des modèles et conjecture de Manin-Mumford
%B Séminaire Bourbaki : volume 1999/2000, exposés 865-879
%A Collectif
%S Astérisque
%Z talk:870
%D 2002
%P 137-159
%N 276
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1999-2000__42__137_0/
%G fr
%F SB_1999-2000__42__137_0
Bouscaren, Élisabeth. Théorie des modèles et conjecture de Manin-Mumford, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 870, 23 p. http://archive.numdam.org/item/SB_1999-2000__42__137_0/

[Ab] A. Abbes - Hauteurs et discrétude[d'après L. Szpiro, E. Ullmo et S. Zhang] , Sém. Bourbaki, vol. 1996/97, exp. n° 825, Astérisque 245 (1997), 141-166. | Numdam | MR | Zbl

[AbrVo] D. Abramovich and F. Voloch - Towards a proof of the Mordell-Lang conjecture in characteristic p, Intern. Math. Research Notices (IMRN) No.2 (1992), 103-115. | MR | Zbl

[Ax] J. Ax - The elementary theory of finite fields, Annals of Math. 88 (1968), 239-271. | MR | Zbl

[Bo] É. Bouscaren ed. - Model Theory and Algebraic Geometry, Lecture Notes in Mathematics 1696, Springer 1998. | MR | Zbl

[Bu] A. Buium - Intersections in jet spaces and a conjecture of Serge Lang, Annals of Math. 136 (1992), 583-593. | MR | Zbl

[Ch1] Z. Chatzidakis - Groups definable in ACFA, in Algebraic Model Theory, B. Hart, A. Lachlan and M. Valeriote eds., NATO ASI Series, Kluwer Academic Publishers 1997. | MR | Zbl

[Ch2] Z. Chatzidakis - A survey on the model theory of difference fields, in Model Theory, Algebra and Geometry, D. Haskell and C. Steinhorn ed., MSRI Publications 2000, 65-96. | MR | Zbl

[ChHr] Z. Chatzidakis and E. Hrushovski - The model theory of difference fields, Transactions of the A.M.S, Vol. 351 (1999), 2997-3071. | MR | Zbl

[ChHrPe] Z. Chatzidakis, E. Hrushovski and Y. Peterzil - The model theory of difference fields II, preprint 1999. | MR

[Coh] R. M. Cohn - Difference algebra, Tracts in Mathematics 17, Interscience Pub. 1965. | MR | Zbl

[Col] R. Coleman - p-adic integrals and torsion points on curves, Annals of Math. 121 (1985), 111-168. | MR | Zbl

[DaPh] S. David ET P. Philippon - Minorations des hauteurs normalisées des sous-variétés de variétés abéliennes, in International Conference On Discrete Mathematics and Number Theory (Tiruchiparelli, 1996), K. Murty and M. Waldschmidt eds., Contemp. Math., 1998, 3-17. | MR | Zbl

[Du] J. L. Duret - Les corps faiblement algébriquement clos non séparablement clos ont la propriété d'indépendance, in Model Theory of Algebra and Arithmetic, L. Pacholski et al. ed., Lecture Notes in mathematics 834, Springer 1980, 135-157. | MR | Zbl

[Fa] G. Faltings - The general case of Lang's conjecture, in Symposium in Algebraic Geometry, V. Christante and W. Messing eds., Perspectives in Math. 15, Academie Press , 1994, 175-182. | MR | Zbl

[Fu] W. Fulton - Intersection Theory, Ergebnisse 2, Springer 1984. | MR | Zbl

[Go] J. B. Goode - H.L.M. (Hrushovski-Lang-Mordell), Sém. Bourbaki, vol. 1995/96, exp. n° 811, Astérisque 241 (1997), 179-194. | Numdam | MR | Zbl

[Hi1] M. Hindry - Autour d'une conjecture de Serge Lang, Invent. Math. 94 (1988), 575-603. | MR | Zbl

[Hi2] M. Hindry - Introduction to abelian varieties and the Mordell-Lang conjecture, in Model Theory and Algebraic Geometry, E. Bouscaren ed., Lecture Notes in Mathematics 1696, Springer 1998. | MR | Zbl

[Hr1] E. Hrushovski - The Mordell-Lang conjecture for function fields, Journal of the AMS 9 (1996), 667-690. | MR | Zbl

[Hr2] E. Hrushovski - The Manin-Mumford conjecture and the model theory of difference fields, preprint 1995, à paraître dans Annals of Pure and Applied Logic. | MR | Zbl

[Hr3] E. Hrushovski - The first-order theory of the Frobenius, preprint 1995.

[HrPi1] E. Hrushovski and A. Pillay - Weakly normal groups, in Logic Colloquium '85, North Holland 1987, 233-244. | MR | Zbl

[HrPi2] E. Hrushovski and A. Pillay - Groups definable in local fields and pseudo-finite fields, Israel J. Math. 85 (1994), 203-262. | MR | Zbl

[HrSo] E. Hrushovski and Z. Sokolović - Minimal subsets of differentially closed fields, à paraître dans les Transactions of the AMS.

[HrZi] E. Hrushovski and B. Zil'Ber - Zariski Geometries, Journal of the A.M.S. 9 (1996), 1-56. | MR | Zbl

[La1] S. Lang - Division points on curves, Ann. Mat. Pura Appl. (4) 70 (1965), 229-234. | MR | Zbl

[La2] S. Lang - Number Theory III, Diophantine Geometry, volume 60, Encyclopaedia of Mathematical Sciences, Springer 1991. | MR | Zbl

[Ma1] A. Macintyre - Generic automorphisms of fields, Annals of Pure and Applied Logic 88, vol.2-3 (1997), 165-180. | MR | Zbl

[Ma2] A. Macintyre - Non-standard Frobenius, en préparation.

[Maz] B. Mazur - Abelian varieties and the Mordell-Lang Conjecture, in Model Theory, Algebra and Geometry, D. Haskell and C. Steinhorn ed., MSRI Publications 2000. | MR | Zbl

[McQ] M. Mcquillan - Division points on semi-abelian varieties, Invent. Math. 120 (1995), 143-159. | MR | Zbl

[Mr] D. Marker - Zariski geometries, in Model Theory and Algebraic Geometry, É. Bouscaren ed., Lecture Notes in Mathematics 1696, Springer 1998. | MR | Zbl

[Mu] D. Mumford - Abelian varieties, Oxford University Press, Oxford 1985. | MR | Zbl

[Pi1] A. Pillay - The model-theoretic content of Lang's conjecture in Model Theory and Algebraic Geometry, É. Bouscaren ed., Lecture Notes in Mathematics 1696, Springer 1998. | MR | Zbl

[Pi2] A. Pillay - ACFA and the Manin-Mumford conjecture, in Algebraic Model Theory, B. Hart, A. Lachlan and M. Valeriote eds., NATO ASI Series, Kluwer Academic Publishers 1997. | MR | Zbl

[Pi3] A. Pillay - Model Theory and diophantine geometry, Bull. Am. Math. Soc. 34 (1997), 405-422. | MR | Zbl

[Ra1] M. Raynaud - Courbes sur une variété abélienne et points de torsion, Invent. Math. 71 (1983), 207-233. | MR | Zbl

[Ra2] M. Raynaud - Sous-variétés d'une variété abélienne et points de torsion, in Arithmetic and Geometry, vol.I, M. Artin and J. Tate eds., Birkhäuser 1983, 327-352. | MR | Zbl

[Sc1] T. Scanlon - p-adic distance from torsion points of semi-abelian varieties, Journal für dir Reine und Angewandte Mathematik 499 (1998), 225-236. | MR | Zbl

[Sc2] T. Scanlon - The conjecture of Tate and Voloch on p-adic proximity to torsion, Intern. Math. Research Notices (IMRN) No. 17 (1999), 909-914. | MR | Zbl

[Sc3] T. Scanlon - Diophantine geometry of the torsion of a Drinfeld module, preprint 1999. | MR

[Se] J.-P. Serre - Oeuvres, Collected papers, Volume IV, 1985-1998, Springer 2000. | Zbl

[TaVo] J. Tate and J. F. Voloch - Linear forms in p-adic roots of unity, International Mathematics Research Notices (IMRN) No.12 (1996), 589-601. | MR | Zbl

[Voj] P. Vojta - Integral points on subvarieties of semi-abelian varieties, Invent. Math. 126 (1996), 133-181. | MR | Zbl

[We] A. Weil - Courbes algébriques et variétés abéliennes, Hermann 1971. | Zbl